# SDR VNAA20251216014

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON SEAT RAIL LBL9 (7EAS) FROM FS379.00 TO FS977.00AT CABIN PAX.   WEAR AND CORROSION ON SEAT RAIL LBL9 (7EAS) FROM FS379.00 TO FS977.00AT CABIN PAX WERE EVALUATED WITH EXCESSIVE DAMAGE PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02, AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ/900 AMM 53-00-49-400-801.
